# SDR ASAA9510092

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 1060091101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE RIGHT OVERWING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND OPERATED NORMALLY.  (X)
